advertisement
Question
Posted by: Shelby | 2008/12/03

Nausea and vitamins

Hi there,

During my last pregnancy I took Filibon vitamins and did not have bad nausea.

This time I am taking a pregnancy vitamin that I bought at Clicks and feel quite nauseas. Could it be the change in brand name of vitamins that determines nausea or does each pregnancy vary according to hormones?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Each pregnancy varies.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement